# SDR AALA20121107010

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 52,838 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMPS FOR ROW 26G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
